2014, Vol. 3, No. 1

Neethu. P, Мedhat А. Rakha and Аrjun К. Rathie
ON TWO FORMULAS CONTIGUOUS TO A TRANSFORMATION DUE TO BAILEY
Daniel Breaz, Shigeyoshi Owa аnd Nicoleta Breaz
SOME PROPERTIES FOR GENERAL INTEGRAL OPERATORS
Tuncay Tunç аnd Mehmet Küçükaslan
ON A RELATION BETWEEN OVER CONVERGENCE AND SUMMABILITY OF POWER SERIES
Aminu M. Nass
SYMMETRY ANALYSIS AND INVARIANTS SOLUTIONS OF LAPLACE EQUATION ON SURFACES OF REVOLUTION

Vedad Pasic, Elvis Barakovic and Nermin Okicic

A NEW REPRESENTATION OF THE FIELD EQUATIONS OF QUADRATIC METRIC-AFFINE GRAVITY

Paul August Winter and Fadekemi Janet Adewusi
TREE-COVER RATIO OF GRAPHS WITH ASYMPTOTIC CONVERGENCE IDENTICAL TO THAT OF THE SECRETARY PROBLEM